# SDR BB08066

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PHX FLT 332 - EN ROUTE PHX  TO SJD.  THE CABIN CREW REPORTED AN ELECTRICAL SMOKE ODOR IN THE REAR CABIN OF THE AIRCRAFT.  THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC, AND REQUESTED THE CABIN CREW TO TURN OFF THE IN-FLIGHT ENTERTAINMENT EQUIPMENT.  WITH THE EQUIPMENT TURNED OFF, THE ODOR DISSIPATED WHILE THE FLIGHT RETURNED TO PHX, LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE IN-FLIGHT ENTERTAINMENT SYSTEM, AIR CONDITIONING SYSTEM, THE AFT GALLEY AND LAVATORIES, CABIN LIGHTING SYSTEMS, AND THE AFT CARGO BAY FOR ELECTRICAL ODORS AND OVERHEAT CONDITIONS.  NO ODORS WERE DETECTED, HOWEVER, THE CEILING LIGHTS BY ROW 30 WERE REPLACED.  AIRCRAFT OK FOR SERVICE.
